The density problem for infinite dimensional group actions
Compositio Mathematica, Volume 68 (1988) no. 1, pp. 3-10.
@article{CM_1988__68_1_3_0,
     author = {Klimek, S. and Kondracki, W. and Oledzki, W. and Sadowski, P.},
     title = {The density problem for infinite dimensional group actions},
     journal = {Compositio Mathematica},
     pages = {3--10},
     publisher = {Kluwer Academic Publishers},
     volume = {68},
     number = {1},
     year = {1988},
     mrnumber = {962500},
     zbl = {0683.58005},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1988__68_1_3_0/}
}
TY  - JOUR
AU  - Klimek, S.
AU  - Kondracki, W.
AU  - Oledzki, W.
AU  - Sadowski, P.
TI  - The density problem for infinite dimensional group actions
JO  - Compositio Mathematica
PY  - 1988
SP  - 3
EP  - 10
VL  - 68
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1988__68_1_3_0/
LA  - en
ID  - CM_1988__68_1_3_0
ER  - 
%0 Journal Article
%A Klimek, S.
%A Kondracki, W.
%A Oledzki, W.
%A Sadowski, P.
%T The density problem for infinite dimensional group actions
%J Compositio Mathematica
%D 1988
%P 3-10
%V 68
%N 1
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1988__68_1_3_0/
%G en
%F CM_1988__68_1_3_0
Klimek, S.; Kondracki, W.; Oledzki, W.; Sadowski, P. The density problem for infinite dimensional group actions. Compositio Mathematica, Volume 68 (1988) no. 1, pp. 3-10. http://archive.numdam.org/item/CM_1988__68_1_3_0/

1 Bourbaki, N.: Variétés différentielles et analytiques, Fascicule de résultats (§1-§7). Paris: Hermann (1971). | MR | Zbl

2 Bourguignon, J.P.: Une stratification de l'espace des structures riemanniennes. Comp. Math. 30 (1975) 1-41. | Numdam | MR | Zbl

3 Bredon, G.E.: Introduction to Compact Transformation Groups. New York: Academic Press (1972). | MR | Zbl

4 Ebin, D.G.: The manifold of Riemannian metrics. Proc. Symp. Pure Math. Am. Math. Soc. XV (1970) 11-40. | MR | Zbl

5 Ebin, D.G. and Marsedn, J.E.: Groups of diffeomorphisms and the motion of an incompressible perfect fluid. Ann. of Math. 92 (1970) 102-163. | MR | Zbl

6 Fisher, A.E.: The Theory of Superspace. Relativity. New York: Plenum Press (1970). | MR

7 Kondracki, W. and Rogulski, J.S.: On the stratification of the orbit space for the action of automorphisms on connections. Diss. Math. 250 (1986). | MR | Zbl

8 Kondracki, W. and Sadowski, P.: Geometric structure on the orbit space of gauge connections. J. Geom. Phys. 3 (1986) 421-434. | MR | Zbl

9 Kozak, M.: On the geometry of the configuration space for Kaluza Klein field theory. Warsaw University PhD thesis, to appear.

10 Mitter, P.K. and Viallet, C.M.: On the bundle of connections and the gauge orbit manifold in Yang-Mills theory. Comm. Maths. Phys. 79 (1981) 457-472. | MR | Zbl

11 Narasimhan, M.S. and Ramadas, T.R.: Geometry of SU(2) gauge fields. Comm. Math. Phys. 67 (1979) 121-136. | MR | Zbl

12 Palais, R.S.: Embedding of compact differentiable transformation groups in orthogonal representations. J. Math. Mech. 6 (1957) 673-678. | MR | Zbl

13 Singer, I.M.: Some remarks on the Gribov ambiguity. Comm. Math. Phys. 60 (1978) 7-12. | MR | Zbl

14 Whitney, H.: Elementary structures of real algebraic varieties. Ann. of Math. 66 (1957) 546-556. | MR | Zbl